Metrics

From
Notes on a Double Inequality for Ratios of any Two Neighbouring Non-zero Bernoulli Numbers by Feng Qi Turkish Journal of Analysis and Number Theory. 2018, 6(5), 129-131 doi:10.12691/tjant-6-5-1
Views
2537
Html 2214
Abstract 323
28 October 2018 (publication date) through 20 November 2019 *
12.50 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 877
PDF317
Epub252
XML200
PPT0
Figures46
Tables62
Export: 847
RIS265
BibTex329
Endnote253
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
0
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com